| Model Number |
MMT-399 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient face issue of high blood glucose level treated with manual injection on (b)(6) 2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.